MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead
Model Number 8145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Other device explanted.Model: 5100, description: reactiv8 implantable pulse generator, serial number: (b)(6), udi#: (b)(4).
 
Event or Problem Description
It was reported that the patient had a fall on an unknown date that resulted in a jarring impact to his back.Following the fall, the patient reported pain on both sides of the lower spine after therapy sessions.Prior to the fall, the patient had reportedly been responding well to therapy.In response to the reported pain, the clinical specialist reduced the therapy settings and instructed the patient on proper positioning during therapy.An x-ray was subsequently performed and confirmed that no lead migration had occurred as a result of the fall.Due to the ongoing pain, the patient's therapy use became inconsistent, and the patient ultimately elected to have the device explanted.During the explant procedure, the implantable pulse generator (ipg) and leads were removed.However, the right distal electrode fractured during removal and was retained in the patient.The physician elected to leave the fragment in place to avoid causing additional muscle damage.No patient injury or adverse clinical effects were reported.

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Stimulation Lead
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key25791872
Report Number3021520203-2026-00090
Device Sequence Number17614913
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public0105391527772064112410031727100121S932258021
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight176 LB